Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-20-2005, 05:00 AM
Christy Hudson
Guest
 
Posts: n/a
Default Benicar

I started taking Benicar 20mg a month ago, I have pains in my back,lighthead and dizzy spells, pounding pulse rate and uncontrolled hypertension. I have had pains in all my joints and swollen glands in my neck. I have got 8 hours sleep over 5 days time. When my temp rises from sunlight, or working heat my heart races and I feel as I am going to pass out. <br>My Blood pressure is still high, I have a return visit to my Heart Dr on the 18th of July and after reading all the posts on this medication I do see my Heart Doctor removing me from this medication.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:34 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.